Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

I wants to postpone my periods. would it be 100% effective ?

I am 26 years old. my query is regarding postponing my periods. my due date for the month of November was on the 25th; but i have not had my periods yet. its already delayed by 8 days. i am getting married on the 12th of December and i would like to postpone my periods so that it would not interfere with the poojas and other rituals that may last till the 23rd. please suggest which drug i could take and when should i start taking it ? is it already too late for me to start the medicine ? would it be 100% effective ?
Asked On : Sun, 5 Dec 2010
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hi welcome to Healthcaremagic

Hi..., drugs for postponement of the periods will not not be prescribed, until ,
the drugs are medically indicated..., once the menstrual cycle is altered ,
to get back to normal is difficult.. not to worry.
go ahead.., do not think much about this...
Hope I have answered your question..

Answered: Thu, 25 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor